# SDR SWAA2023122735268

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 74,745 hours, 37,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR LOOSE<[01] ADJUSTED FORWARD ENTRY DOOR GIRT BAR HOOKS PER AMM 25-66-01 A/C OK TO CONTINUE.
